# SDR SIMA20181231002

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N258NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000675
- Aircraft time: 3,975 hours, 2,671 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPOACH STRONG FUEL SMELL IN FLT DECK, CONTINUED ON TAXI UNTIL NR 2 ENG SHUTDOWN. SLIGHT ODOR PERSISTED WITH NR 1 ENG RUNNING. C/A-AT THIS TIME C/W BOTH ENG INLET GVI ALSO BOTH PACK INLET DO DISCREPANCY FOUND. PERFORMED FIM TASK 21-20-00-810-803-A NO FUEL/OIL SMELL NOTED.
